# SDR GLBA99017

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Condition: Failed
- Location: Rt Wing
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL OF SMOKE IN COCKPIT WITH ACM RUNNING.  REPLACED ACM.  (M)
